MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-28
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties and treatment appear to be related to circumstances of the procedure as it is likely the device interacted with the challenging anatomy causing the reported failure to advance.Additionally, the device likely interacted with the guiding catheter during retraction causing the reported difficulty to remove and subsequent stent dislodgement with the patient effects of device embedded.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a calcified lesion in the proximal circumflex (cx) artery.A radial approach was used to advance the 3.50x28mm rx alpine stent delivery system (sds) to the lesion however the sds failed to cross due to the anatomy.During retraction, resistance was met and the stent dislodged from the balloon.Another device was used to pull the dislodged stent back however it could not enter the sheath.The decision was made to deploy a bare metal stent in the radial artery, embedding the dislodged stent to the vessel wall.A femoral approach was then used to treat the target lesion with another stent.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7534862
Report Number2024168-2018-03816
Device Sequence Number1652814
Product Code NIQ
UDI-Device Identifier08717648199554
UDI-Public08717648199554
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2020
Device Catalogue Number1125350-28
Device Lot Number7041941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;